# SDR GTIA012187

- Difficulty date: December 4, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - CO-PILOT FLOORBOARD DAMAGED AT UPPER FACE.  PUNCTURE AT STATION Y=150.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER.  INSTALLED REPAIR DOUBLER PER DC9 SRM 51-30-2.  (M)
